# SDR HEEA0012020

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078C
- Make and model: Bell 206L-1
- Aircraft serial: 45392
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Indicator
- Part number: 8DJ81WBS4
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER INDICATOR NEEDLE HAS STICKY OPERATION THROUGHOUT SCALE.
